A 37-year-old member asked:
Disclaimer

what do you advise if i'm still feeling very nauseous a month and a half into my birth control pills. how long does it take to go away?

1 doctor answer
Dr. Sally Rafie
12 years experience Pharmacology
Try taking at night: Try taking your pill everyday at night or before you go to bed. This way hopefully the nausea will wear off by the time you wake up. There are other birth control options that won't cause you to be nauseous if you continue to have this problem.
Answered on Feb 11, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old member asked:
Dr. Walter Futterweit
63 years experience Endocrinology
Try another: Best to switch the BCP
A 39-year-old female asked:
Dr. Yvette Westford
19 years experience Obstetrics and Gynecology
It depends: If you are so anxious about becoming pregnant after stopping the pill, either get back on it or take something else to prevent pregnancy. If your diag ... Read More
A 19-year-old member asked:
Dr. Laura McMullen
20 years experience Pediatrics
As : As doctors, the first thing we do when we hear that a fertile woman is having a missed period or abnormal spotting, we check a pregnancy test. You can ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
That is possible.: Consider talking to your physician about the specific oral contraceptive you are taking. Sometimes changing to another oral contraceptive can help wit ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month